It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Breastfeeding Message Board

Breastfeeding & Macrobids (nitrofurantoin)


Post New Thread   Reply Reply
LinkBack Thread Tools Search this Thread
Old 08-05-2017, 10:56 AM   #1
Estelis23
Newbie
(female)
 
Join Date: Aug 2017
Posts: 1
Estelis23 HB User
Breastfeeding & Macrobids (nitrofurantoin)

Do not breastfeed your newborn while on these antibiotics! After doctors approval I breastfed for 5 minutes and about two days later my 2 week old newborn developed milk allergy which caused bloody and mucusy stool. She also developed an oral thrush leading to candida yeast diaper rash... From the author of Baby Poop What Your Pediatrician May Not Tell You "Modern birthing and feeding interventions, and early antibiotic usage, are strongly linked to establishment of undesirable flora and increases in many disorders" (Palmer, 2015 p. 244) those disorders include milk allergy as well as skin allergy etc.. hope this was helpful
-Estelis

Last edited by Estelis23; 08-05-2017 at 10:58 AM.

 
Reply With Quote
Sponsors Lightbulb
   
Reply Reply




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 04:35 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!